# SDR QMLA2017070317064

- Difficulty date: July 3, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N205AM
- Make and model: Snias AS350B2
- Aircraft serial: 3660
- Aircraft time: 6,294 hours, 18,126 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Deformed
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH LONG BLUNT SCRATCH WITH SKIN DEFORMATION WAS FOUND ON THE LT SIDE OF THE TAILBOOM AT STATION  9100,  RBL 75, Z 1720. DURING PILOT PREFLIGHT CHECK.  IAW AMM 53-31-00, 8-1 F NO DEFORMATION WILL BE ACCEPTED ON THE LT SIDE OF THE TAIL BOOM SKIN. OPEN
